RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 11, Pages 58–75 (Mi msb9225)  

On Schur criterion for formal power series

V. I. Buslaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00764-а


DOI: https://doi.org/10.4213/sm9225

Full text: PDF file (622 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9225

UDC: 517.538.22
Received: 28.01.2019 and 17.06.2019

Citation: V. I. Buslaev, “On Schur criterion for formal power series”, Mat. Sb., 210:11 (2019), 58–75

Citation in format AMSBIB
\Bibitem{Bus19}
\by V.~I.~Buslaev
\paper On Schur criterion for formal power series
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 11
\pages 58--75
\mathnet{http://mi.mathnet.ru/msb9225}
\crossref{https://doi.org/10.4213/sm9225}


Linking options:
  • http://mi.mathnet.ru/eng/msb9225
  • https://doi.org/10.4213/sm9225
  • http://mi.mathnet.ru/eng/msb/v210/i11/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:73
    References:5
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019